Severe dyshidrotic eczema after intravenous immunoglobulin therapy for Kawasaki syndrome

Pediatr Dermatol. 2013 May-Jun;30(3):e30-1. doi: 10.1111/j.1525-1470.2011.01717.x. Epub 2012 Feb 3.

Abstract

Dyshidrotic eczema is one of the rare cutaneous adverse effects of intravenous immunoglobulin therapy, usually seen in adults. We herein report the first pediatric case of severe dyshidrotic eczema occurring after intravenous immunoglobulin therapy for Kawasaki syndrome.

Publication types

  • Case Reports

MeSH terms

  • Child, Preschool
  • Eczema, Dyshidrotic / chemically induced*
  • Eczema, Dyshidrotic / immunology*
  • Humans
  • Immunoglobulins, Intravenous / administration & dosage
  • Immunoglobulins, Intravenous / adverse effects*
  • Immunologic Factors / administration & dosage
  • Immunologic Factors / adverse effects*
  • Male
  • Mucocutaneous Lymph Node Syndrome / immunology*
  • Mucocutaneous Lymph Node Syndrome / therapy*
  • Severity of Illness Index*

Substances

  • Immunoglobulins, Intravenous
  • Immunologic Factors